# SDR FDEA202505220785

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 20,449 hours, 7,306 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876110
- Condition: Cracked
- Location: Zone 200
- Part time: 20,449 hours, 7,306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 242LFA WITH A PUNCTURE MAIN DECK CARGO FLOOR PANEL 242LFA WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4 B FIG   201 SHEET 2 REV 90 AUG 15/2024
